# SDR SWAA001079

- Difficulty date: June 11, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 55,059 hours, 58,802 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22D22901
- Condition: Deployed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  RON, AFT SERVICE DOOR EVACUATION SLIDE DEPLOYED INADVERTENTLY.  REMOVED AND REPLACED SLIDE ASSY PER MM.
